# SDR ASAA2022022037534

- Difficulty date: February 20, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,881 hours, 15,776 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE 1, ENGINE OVERHEAT LIGHT DOES NOT ILLUMINATE DURING TEST. GROUNDED - YES. CONFIRMED FAULT, NO. 1 ENGINE FIRE/OVHT WILL NOT TEST. FOUND INTERMITTENT DEFECTIVE (M1757) UPPER FAN FIRE DETECTION LOOP. REMOVED & REPLACED SAME PER B737-800 AMM 26-11-01, GROUND FUNCTIONAL CK NML REF AMM 26-11-00-710-801.
